# SDR AALA201706239029

- Difficulty date: June 21, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N148AN
- Make and model: Airbus A321-231
- Aircraft serial: 6790
- Aircraft time: 5,911 hours, 2,241 cycles
- System (JASC): 2300 · Communications System
- Part: Electrical Box
- Part number: 178861102
- Condition: Sparks
- Location: Seat 11
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING PUSHBACK, ELECTRICAL SPARK AND SMOKE WAS OBSERVED UNDER SEAT 11A.  REMOVED AND REPLACED SEAT ELECTRONIC BOX.  OPERATIONAL CHECKED GOOD.
